# SDR AALA20120228007

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 838, OUTBOARD OF NUMBER 6 SEAT TRACK, CUSP SHEET HAS CORROSION AT LIGHTENING HOLE.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR AS PER AARD 53-20-00-16.
